# SDR UPS02437671

- Difficulty date: January 29, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R1 DOOR HINGE UPPER DOUBLER FOUND NONSTANDARD REPAIR.  DOOR UPPER HINGE CUTOUT REPAIRED AS PER SB 52-2144.
